# SDR ASAA2020050632707

- Difficulty date: May 2, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 49,905 hours, 14,762 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 6827
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 61,542 hours, 24,488 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESS INDICATION SHOWING 25PSI DIFFERENTIAL, LEFT 18PSI, RIGHT 43PSIIN CLIMB AND CRUISE, IN DESCENT LEFT AND RIGHT HAD A SPLIT OF 8PSI. GROUNDED - YES. WHILE ACCOMPLISHING T/C NG-36WC-00001 FOUND BLEED AIR REGULATOR TO BE BAD. REMOVED AND REPLACED BLEED AIR REGULATOR REF B737-800 AMM 36-11-03-400-801. OPS CHECK GOOD. NO LEAKS DETECTED. COMPLETED TASK CARD # NG -36WC-00001 AND PERFORMED BLEED AIR CROSSOVER OPERATIONAL TEST WITH NO DEFECTS PER AMM 36-11-00-710-801.
